MAUDE Adverse Event Report: DRIVE; BATH STOOL

DRIVE; BATH STOOL
Model Number RTL12004KD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath stool by an end user, who stated that "i leaned back to reach for something that was behind me and the leg gave way, completely bent.I fell back landing on my back and then then hit my head." the end user reports having had back surgery, and continued treatment with a chiropractor.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH STOOL
MDR Report Key15576915
Report Number2438477-2022-00097
Device Sequence Number12453353
Product Code ILS
UDI-Device Identifier00822383246581
UDI-Public00822383246581
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2022
Report Date (Section F) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRTL12004KD
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/12/2022
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA10/12/2022